# SDR CA991231018

- Difficulty date: December 7, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Airbus A319-114
- Aircraft time: 5,520 hours
- System (JASC): 2530 · Buffet/Galleys
- Part: Circuit Breaker
- Condition: Tripped
- Location: Coffee Maker
- Component: Portable Oxygen
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) IN CRUISE MILD ELECTRICAL SMELL IN GALLEY FOLLOWED BY COFFEE MAKER CB POPPING. REPLACED COFFEE MAKER.
